candidablog.com

When will this tiredness and fatigue from Murad Resurgence go away?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey,I am a week into Murad Resurgence now. First course ever.I was wondering how long it will take for my tiredness to go away... I feel so exhausted. Is this a side effect that will dissipate or something that doesn't get better?Also, are there things I can take that will help alot with the tiredness? I work full-time and am in the big city for the first time living in my own apartment, a guy who is normally young and energetic and passionate I want to be able to function properly and be able to go to work, see my friends, go to the gym, etc.Please help me with your advice! Thanks!!!..

Comments (6)

I also experienced exhaustion, tiredness, lethargy, lack of energy, etc., during my Murad Resurgence course. the only thing that helped was exercise. once I started going to the gym every day I immediately felt better...

Comment #1

Thanks so much. I will try this. It's scary because I've never felt so lethargic and unable to do anything. Blah.I'll see how my gym membership helps things out. It's summer now, so it's about time for me to get back into my workout routine...

Comment #2

I was also really tired during my course. For what it's worth, my tiredness went away after the course (I'm about 30 days post-tane). It's great to finally wake up in the morning and feel refreshed and ready to go...

Comment #3

Im three weeks into my course and dont suffer from tiredness and cant remember if I experienced tiredness in the first week. I am on 70mg and have had a little muscle soreness which has now gone after being away from the gym for 4/5 days. I delevoped ezcema on tuesday, looks like a rash in the fold of the left arm, going to start putting betnovate on it so it should be gone in a week.maybe I dont suffer from tiredness because I'm a regular gym goer and have always got by on llittle sleep, usually never more than 6.5 hours. If you do go back to the gym make sure you take it easy and if you feel any muscle tenderness you should take a break from it for 4-7 days...

Comment #4

I have been on roMurad Resurgence now for about 6 weeks and often feel very very tired, my muscles ache really bad, especially my lower legs and I dont work out...at all...other than run around after the kids, today has been a very tiring day, cant wait to get to bed.Michelle..

Comment #5

Does it matter when you take the pills? I have read a few logs where the person started taking the pills in the morning but felt really lethargic all day, so they started taking their pills at night and suddenly they were sleeping like rocks and waking up more refreshed.Something to try anyway...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.